# SDR HNAA0800026

- Difficulty date: January 9, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 48,275 hours, 53,812 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: 82520335013
- Condition: Misaligned
- Location: Emergency Exit
- Part time: 48,275 hours, 53,812 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT AT ROW 1 DF IS DIFFICULT TO OPEN.  STRAIGHTENED THE FORWARD TRIM STRIP ON THE INTERIOR PANEL ON THE FORWARD EMERGENCY EXIT DOOR, OPERATIONAL CHECK GOOD.
